MathSciNet Relay Station
MathSciNet bibliographic data
MR164450 (29 #1747) 65.68
Larkin, Bert K. Some stable explicit difference approximations to the diffusion equation. Math. Comp. 18 1964 196–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement